# SDR AALA20170111007

- Difficulty date: January 11, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737823
- Aircraft serial: 29524
- Aircraft time: 51,705 hours, 21,008 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. LEFT HORIZONTAL STABILIZER RIB AT STABILIZER STATION 92.7 IS CRACKED AT STIFFENERS 1, 2 AND 3. REPAIRED RIB IAW SRM 55-10-09-2R-4.
